Исследование целочисленного инварианта N бинарных форм степени n g t ; 4

З.Т. Макарова

Matematiceskij sbornik (1953)

  • Volume: 75, Issue: 1, page 233-240
  • ISSN: 0368-8666

How to cite


Макарова, З.Т.. "Исследование целочисленного инварианта $N$ бинарных форм степени $n&gt;4$." Matematiceskij sbornik 75.1 (1953): 233-240. <http://eudml.org/doc/65733>.

author = {Макарова, З.Т.},
journal = {Matematiceskij sbornik},
keywords = {linear algebra, polynomials, forms, invariant theory},
language = {rus},
number = {1},
pages = {233-240},
publisher = {Tipogr. Lissnera i Sobko},
title = {Исследование целочисленного инварианта $N$ бинарных форм степени $n&gt;4$},
url = {http://eudml.org/doc/65733},
volume = {75},
year = {1953},

AU - Макарова, З.Т.
TI - Исследование целочисленного инварианта $N$ бинарных форм степени $n&gt;4$
JO - Matematiceskij sbornik
PY - 1953
PB - Tipogr. Lissnera i Sobko
VL - 75
IS - 1
SP - 233
EP - 240
LA - rus
KW - linear algebra, polynomials, forms, invariant theory
UR - http://eudml.org/doc/65733
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.